| Catalog Number |
8801-14016DA |
| Medical Device Problem Codes |
Fracture (1260); Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3 other text : device remains implanted.
Event or Problem Description
It was reported that two ozark self-starting screws at c6 have fractured and the locking mechanism of an ozark plate at that same level has disengaged.The patient is asymptomatic and revision surgery is not planned.This report captures the second of the two ozark screws.
Additional Manufacturer Narrative
H6: codes have been updated to reflect conclusion of the investigation.
Event or Problem Description